# SDR AALA960288

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE AFT SIDE OF THE SHEAR-TIE.  FOUND BLEND-OUT EXCEEDS SRM LIMITS.  ALODINED AND PRIMED AREA.  REPLACED FASTENERS.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER MRB 767-1152.    TST:  41,252.20 HRS.  CYCLES, 7,600.  (X)
